# SDR CA980714014

- Difficulty date: June 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Part number: 864202
- Condition: Broken
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

(CAN) DURING CLIMB, CREW RECEIVED A WEIGHT-ON-WHEELS INDICATION.  AIRCRAFT RETURNED TO BASE.  A WIRE ON THE RIGHT HAND MAIN LANDING GEAR WOW SWITCH WAS FOUND BROKEN.
